# SDR UPS00831477

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B-CK, FIRST BAY FWD OF MLG W/W JUST RT OF KEEL BEAM HAS R4 INTERCOSTAL CORRODED.  REMOVED R4 INTERCOSTAL.  FABRICATED NEW INTERCOSTAL FROM 2024-0 MAT AND HEAT TREATED TO T3 CONDITION IAW BAC 5602.  HEAT TREATED VERIFIED.  INSTALLED INTERCOSTAL PER SRM  53-1-0.
